# SDR CALA2022081602080

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 69,782 hours, 25,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT AT R2 DOOR INOP. REMOVED AND INSTALLED NEW SERVICEABLE EMERGENCY BATTERY PACK. OPERATIONAL CHECKED GOOD.
